# SDR 9519879153

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 5220 · Emergency Exits
- Part: Unlock Mech
- Condition: Out Of Adjust
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT INADQUATE FORCE WAS REQUIRED TO OPERATE THE RIGHT OVERWING EMERGENCY EXIT USING THE EXTERIOR HANDLE.  RE-RIGGED THE DOOR PER MM 52-21-0-501.
